# SDR AALA202406118149

- Difficulty date: June 9, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 64,028 hours, 26,888 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Sliding Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHEN OPENING CAPTAINS WINDOW, THE OPEN LOCK DOES NOT ENGAGE. WHEN CLOSING THE WINDOW, THE WINDOW OPEN LOCK DOES NOT PREVENT CLOSURE. CLEANED AND LUBED LATCH MECHANISM. OPERTIONAL CHECK GOOD. PER AMM 56-12-11.
